# SDR IPXA2017101022490

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 96,404 hours, 17,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Assy
- Part number: ABA7888507
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN L1 DOOR POWER DRIVE MECHANISM ASSY CORRODED.  REMOVED AND REPLACED THE ASSEMBLY IAW AMM 52-11-09. OPS CHECKED GOOD3
